RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1968, Volume 3, Issue 2, Pages 201–210 (Mi mz6668)  

This article is cited in 1 scientific paper (total in 1 paper)

Finite factorizable groups

V. A. Vedernikov

Institute of Mathematics, Academy of Sciences Belorussian SSR

Abstract: We proved some theorems on factorizable finite groups, in particular, theorems on the solvability of products of 2-decomposable groups of a special form.

Full text: PDF file (815 kB)

English version:
Mathematical Notes, 1968, 3:2, 129–134

Bibliographic databases:

UDC: 512.4
Received: 10.06.1967

Citation: V. A. Vedernikov, “Finite factorizable groups”, Mat. Zametki, 3:2 (1968), 201–210; Math. Notes, 3:2 (1968), 129–134

Citation in format AMSBIB
\Bibitem{Ved68}
\by V.~A.~Vedernikov
\paper Finite factorizable groups
\jour Mat. Zametki
\yr 1968
\vol 3
\issue 2
\pages 201--210
\mathnet{http://mi.mathnet.ru/mz6668}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=232852}
\zmath{https://zbmath.org/?q=an:0186.32503}
\transl
\jour Math. Notes
\yr 1968
\vol 3
\issue 2
\pages 129--134
\crossref{https://doi.org/10.1007/BF01094334}


Linking options:
  • http://mi.mathnet.ru/eng/mz6668
  • http://mi.mathnet.ru/eng/mz/v3/i2/p201

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. S. Monakhov, D. A. Khodanovich, “O razreshimosti konechnoi gruppy s paroi nesopryazhennykh podgrupp primarnykh indeksov”, PFMT, 2018, no. 2(35), 57–59  mathnet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:148
    Full text:74
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020